# SDR AALA20030268

- Difficulty date: February 14, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SMALL AREA OF CORROSION LEFT CUSP STATION 545 EXTENDING FROM BELOW BRACKET.  INSTALLED DOUBLER AT STATION 545 LEFT SIDE CUSP PER AARD 53-00-00-02. (M)
